MathSciNet Relay Station
MathSciNet bibliographic data
MR693593 82A67 (30E05)
Vladimirov, V. S.; Volovich, I. V. The Ising model with magnetic field and the Diophantine moment problem. (Russian) Teoret. Mat. Fiz. 53 (1982), no. 1, 3–15.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement